# SDR SWAA2025121734988

- Difficulty date: November 14, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 55,287 hours, 29,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO FLOOR TO SIDEWALL SUPPORT, BS 500A - 500B, WL 156, RBL 24.  REMOVED AND REPLACED THE FWD CARGO FLOOR TO SIDEWALL SUPPORT BTWN BS 500A - 500D IAW SRM 51-40-02-0G-0, AND DWG 143A7500, REV -.
